# SDR SWIA200616812

- Difficulty date: June 29, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 6,197 hours, 3,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT (FLOOR LEVEL) AT SERVICE DOOR HAS INOP LIGHT BULB.  RELAMPED FLOOR LEVEL EMERGENCY EXIT LIGHT AS NEEDED.  OPERATIONAL CHECKS GOOD.
